Manufacturer : Bayer
  Content Name : Aspirin
  Strength : 500 mg
  Packaging : Tablet
Ecosprin plus tablet contains aspirin 75 mg and clopidogrel 75 mg. Aspirin is belong to the group of medications called salicylates. Aspirin works by stopping the production of certain natural substances that cause fever, pain, and swelling. Aspirin helps to reduce fever and to relieve pain from headaches, menstrual periods, arthritis, colds, toothaches, and muscle aches. It is also used in the treatment of rheumatoid arthritis, osteoarthritis.




Contact Form
 
 
 
Email Address      
 
What Is The First Letter Of APPLE ?